# SDR UIEA2018112622679

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,657 hours, 16,437 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Condition: Not Seated
- Location: Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RADAR INOP( RE-RACKED R/H RCVR /TRANCEIVER OPS CHECKED NORMAL IAW AMM 34-43-00 )
